# SDR USAA2011090100012

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 42,167 hours, 16,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TURN OFF.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH PER ELECTRICAL STANDARD PRACTICES MANUAL (ESPM) 20-45-21, OPS CHECKED GOOD.
